Alert archive / California / Flash Flood Watches in 2011

Flash Flood Watch 4, NWS Reno, NV

September 13, 20118 counties in California; Douglas County, Washoe County, Nevada

NWS Reno, NV issued this flash flood watch at Sep 13, 2011, 1:53 AM PDT for 8 counties in California; Douglas County, Washoe County, Nevada. It took effect at Sep 13, 2011, 12:00 PM PDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Sep 13, 2011, 1:53 AM PDT (08:53 UTC)
In effect from
Sep 13, 2011, 12:00 PM PDT
Expired
Sep 13, 2011, 9:25 PM PDT
In force
9 hr
Issued by
NWS Reno, NV
Flood severity
None

Counties Alpine County, CA, El Dorado County, CA, Lassen County, CA, Mono County, CA, Nevada County, CA, Placer County, CA, Plumas County, CA, Sierra County, CA, Douglas County, NV, Washoe County, NV

The radar

The Reno radar (KRGX), 77 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Reno, NV (KREV), launched 00:00Z, 8.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 00:00Z on 2011-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 77 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 00:00Z on 2011-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
77 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
2169 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

449 
WGUS65 KREV 130853
FFAREV

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE RENO NV
153 AM PDT TUE SEP 13 2011

...SCATTERED SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN
THROUGH THIS EVENING...

.A LATE SEASON SURGE OF MOISTURE WILL BRING ANOTHER ROUND OF
SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THIS
EVENING. DEEP MOISTURE OVER THE SIERRA WILL ALLOW SOME OF THESE
STORMS TO PRODUCE LOCALLY HEAVY RAINFALL WITH RATES NEAR OR
EXCEEDING ONE INCH PER HOUR.

CAZ071>073-NVZ002-140000-
/O.NEW.KREV.FF.A.0004.110913T1900Z-110914T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-MONO-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...
SOUTH LAKE TAHOE...TRUCKEE...BRIDGEPORT...MAMMOTH LAKES...
INCLINE VILLAGE
153 AM PDT TUE SEP 13 2011

...FLASH FLOOD WATCH IN EFFECT FROM NOON PDT TODAY THROUGH THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CALIFORNIA AND WESTERN 
  NEVADA...INCLUDING THE FOLLOWING AREAS...IN CALIFORNIA...
  GREATER LAKE TAHOE AREA...LASSEN-EASTERN PLUMAS-EASTERN SIERRA 
  COUNTIES AND MONO. IN WESTERN NEVADA...GREATER LAKE TAHOE AREA.

* FROM NOON PDT TODAY THROUGH THIS EVENING

* SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL THIS
  AFTERNOON AND EVENING...WITH RATES NEAR OR EXCEEDING ONE INCH
  PER HOUR. THESE HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH
  FLOODING IN SOME AREAS.

* HEAVY RAINFALL MAY CAUSE RAPID RISES IN SMALL STREAMS AND
  CREEKS...ESPECIALLY SOME THAT MAY BE DRY THIS TIME OF YEAR.

* THERE IS ALSO POTENTIAL FOR ROCK OR MUDSLIDES IN STEEP TERRAIN
  AS WELL AS RECENT BURN AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...CREEKS
AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA. 
PEOPLE IN THE WATCH AREA SHOULD MONITOR WEATHER.GOV/RENO FOR
UPDATES AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS
AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED.  

&&

$$


HTTP://WEATHER.GOV/RENO
2 follow-up statements
121 
WGUS65 KREV 132222
FFAREV

FLOOD WATCH
NATIONAL WEATHER SERVICE RENO NV
322 PM PDT TUE SEP 13 2011

...SCATTERED SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAIN
THROUGH THIS EVENING...

.A LATE SEASON SURGE OF MOISTURE WILL BRING ANOTHER ROUND OF
SCATTERED SHOWERS AND THUNDERSTORMS TO THE REGION THROUGH THIS
EVENING. DEEP MOISTURE COMBINED WITH SLOW STORM MOVEMENT OVER THE
SIERRA...WILL ALLOW SOME OF THESE STORMS TO PRODUCE LOCALLY HEAVY
RAINFALL WITH RATES NEAR OR EXCEEDING ONE INCH PER HOUR. RAINFALL
RATES THIS HIGH COULD PRODUCE LOCALIZED FLOODING...ESPECIALLY IN
AREAS FROM INTERSTATE 80 SOUTH INTO ALPINE AND MONO COUNTIES.

CAZ071>073-NVZ002-140500-
/O.CON.KREV.FF.A.0004.000000T0000Z-110914T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-MONO-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...
SOUTH LAKE TAHOE...TRUCKEE...BRIDGEPORT...MAMMOTH LAKES...
INCLINE VILLAGE
322 PM PDT TUE SEP 13 2011

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM PDT THIS
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CALIFORNIA AND WESTERN NEVADA...INCLUDING THE 
  FOLLOWING AREAS...IN CALIFORNIA...GREATER LAKE TAHOE AREA...
  LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES AND MONO. IN 
  WESTERN NEVADA...GREATER LAKE TAHOE AREA.

* UNTIL 10 PM PDT THIS EVENING

* SLOW MOVING THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL THROUGH
  THIS EVENING...WITH RATES NEAR OR EXCEEDING ONE INCH PER HOUR AT
  TIMES. THESE HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH
  FLOODING IN SOME AREAS.

* HEAVY RAINFALL MAY CAUSE RAPID RISES IN SMALL STREAMS AND 
  CREEKS...ESPECIALLY SOME THAT MAY BE DRY THIS TIME OF YEAR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLOODING OF SMALL STREAMS...CREEKS
AND OTHER DRAINAGE AREAS IS POSSIBLE WITHIN THE WATCH AREA.
PEOPLE IN THE WATCH AREA SHOULD MONITOR WEATHER.GOV/RENO FOR
UPDATES AND BE PREPARED FOR IMMEDIATE ACTION SHOULD HEAVY RAINS
AND FLOODING OCCUR OR A FLASH FLOOD WARNING BE ISSUED.

&&

$$

HTTP://WEATHER.GOV/RENO
167 
WGUS65 KREV 140425
FFAREV

FLOOD WATCH
NATIONAL WEATHER SERVICE RENO NV
925 PM PDT TUE SEP 13 2011

CAZ071>073-NVZ002-140530-
/O.CAN.KREV.FF.A.0004.000000T0000Z-110914T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES-
GREATER LAKE TAHOE AREA-MONO-
INCLUDING THE CITIES OF...PORTOLA...SUSANVILLE...
SOUTH LAKE TAHOE...TRUCKEE...BRIDGEPORT...MAMMOTH LAKES...
INCLINE VILLAGE
925 PM PDT TUE SEP 13 2011

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTHEAST CALIFORNIA AND
WESTERN NEVADA HAS BEEN CANCELLED. THUNDERSTORMS HAVE DECREASED IN
COVERAGE AND INTENSITY THIS EVENING AND THE THREAT FOR FLASH
FLOODING HAS DIMINISHED.

$$


HTTP://WEATHER.GOV/RENO

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood watch went out at Sep 12, 10:09 PM PDT, 3 hours 44 minutes earlier.

Area forecast discussion, Sep 12, 10:09 PM PDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
1009 PM PDT MON SEP 12 2011

.UPDATE...
WITH THUNDERSTORM ACTIVITY DECREASING IN COVERAGE AND INTENSITY
THIS EVENING...WENT AHEAD AND CANCELLED THE FLASH FLOOD WATCH.
EXPECT ISOLATED SHOWERS AND THUNDERSTORMS TO CONTINUE OVERNIGHT.
WITH A SIMILAR SETUP EXPECTED TOMORROW...WE MAY NEED ANOTHER
FLOOD WATCH FOR THE SAME AREAS. WILL DEFER THIS DECISION TO THE
OVERNIGHT SHIFT SO THE 00Z GUIDANCE CAN BE CONSIDERED. MYRICK

&&

.PREVIOUS DISCUSSION... /ISSUED 316 PM PDT MON SEP 12 2011/

SHORT TERM...
PRIMARY FORECAST ISSUE THROUGH MOST OF THE SHORT TERM PERIOD WILL
CONTINUE TO BE PROXIMITY OF THE UPPER LOW OVER THE RGN AND HOW
MUCH/WHERE CONVECTION WILL DEVELOP EACH DAY AND HOW IT WILL
CONTINUE INTO THE EVENING.

UPPER LOW IS LOCATED OVER THE CWA AS EVIDENCED BY BOTH SATELLITE
IMAGERY AND THE MOVEMENT OF CONVECTIVE CELLS...WITH WRN 2/3RDS OF
THE AREA SHOWING N TO NE MOVEMENT WHILE ERN 1/3 HAS MORE S TO SW
MOVEMENT. 18 UTC SPECIAL SOUNDING FROM KREV SHOWED A PWAT OF 0.77
INCHES WITH CELL MOVEMENT AROUND 10 KT FROM THE NORTH. THIS IS A
BIT FASTER THAN YESTERDAY. LATEST GOES SOUNDER DATA SHOWED PWATS
HIGHER TO THE WEST BUT ALSO APPEARED A BIT TOO HIGH OVER KREV AT
18 UTC. EVEN SO PWATS ABOVE 0.75 INCHES AND FORWARD SPEEDS LESS
THAN 10 KT COULD RESULT IN LOCALIZED HEAVY RAINS THROUGH THIS
EVENING. UNDER THE UPPER LOW ACROSS PERSHING AND CHURCHILL
COUNTIES MOVEMENT COULD BE STATIONARY TODAY BUT PWATS WILL NOT BE
QUITE AS HIGH. THUS WILL LEAVE THE FFA IN PLACE ACROSS THE WRN CWA
AND MENTION THE POSSIBILITY OF HEAVY RAIN FOR MOST AREAS. LOW LVL
CONVERGENCE ALONG THE SIERRA SHOULD RESULT IN THE BEST COVERAGE
THERE AND THERE IS A WEAK JET STREAK TO THE NORTH AND THE WEST
SIDE OF THE UPPER LOW NORTH OF THE TAHOE BASIN WHICH SHOULD AID IN
ORGANIZATION THERE.

BEYOND TONIGHT THE NUMERICAL MODELS KEEP THE UPPER LOW BASICALLY
OVER OUR AREA AS IT IS DISPLACED FROM THE MAIN STORM TRACK TO THE
NORTH. THIS WILL RESULT IN ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS TUESDAY IN ESSENTIALLY THE SAME AREAS AS TODAY.
BUMPED UP THE POPS A LITTLE AGAINST THE SIERRA AGAIN TUESDAY
THINKING THAT THERE WILL BE A LITTLE LOW LVL CONVERGENCE AND EARLY
DAYTIME HEATING WILL ALLOW CONVECTION TO DEVELOP MUCH AS TODAY.
PWAT PROGS FOR TUESDAY ARE A BIT LESS THAN TODAY...BUT GFS WAS TOO
LOW WITH FORECAST PWATS TODAY BASED ON OUR SOUNDING. STORM MOTIONS
MAY BE JUST A BIT QUICKER FOR TUESDAY AS WELL. FOR NOW WILL HOLD
OFF ISSUING ANOTHER FFA FOR TUESDAY AND LET THE MID SHIFT TAKE A
LOOK AT THIS AFTER THE CURRENT ONE EXPIRES. WILL NOT MENTION
THUNDER AFTER MIDNIGHT TONIGHT OR TUESDAY NIGHT GIVEN LOSS OF LOW
LVL INSTABILITY BUT WILL HOLD ON TO SOME MENTION OF SHOWERS GIVEN
PROXIMITY OF THE UPPER LOW.

FORECAST MODELS TRY TO START OPENING THE LOW ON WEDNESDAY AND
LIFTING IT SLOWLY ENE BY LATE WEDNESDAY NIGHT. THIS WOULD RESULT
IN LESS CHANCE OF PCPN FOR WEDNESDAY AND HAVE ECHOED THIS IN THE
FORECAST WITH ISOLATED COVERAGE FOR WEDNESDAY INTO WEDNESDAY
EVENING. INSTABILITY BEGINS TO DECREASE OVERALL BY WEDNESDAY AS
WELL...SO EVEN IF SHOWER COVERAGE IS STILL OF THE SCATTERED
VARIETY THEN THUNDER WOULD STILL BE ISOLATED.

UPPER LOW SHOULD FINALLY KICK OUT BY EARLY THURSDAY BUT THEN
ANOTHER TROF STARTS TO DROP INTO THE REGION FROM THE NW. MSTR IS
NOT COMPLETELY SCOURED OUT AS LOW/MID LVL FLOW REMAINS FAIRLY
LIGHT. EARLIER...THIS NEXT TROF APPEARED TO BE FAST MOVING WITH
LIMITED IMPACT BUT NOW GFS IS TRYING TO SLOW THE TROF AS A LOW
BEGINS DEVELOPING IN THE BASE IN RESPONSE TO A DIGGING JET MAX
AND VORT LOBE STARTING LATE THURSDAY NIGHT. THIS IS STILL WELL
UPSTREAM FROM THE CWA AT THIS TIME BUT THIS WOULD INFLUENCE THE
EVOLUTION OF THE WEATHER OVER THE LATTER HALF OF THE WEEK. WILL
INCLUDE SLIGHT CHANCE SHOWERS AND THUNDERSTORMS THURSDAY AND CARRY
A SLIGHT CHANCE SHOWERS INTO THURSDAY EVENING WELL AHEAD OF THE
TROF AS MSTR REMAINS IN PLACE. MLF

LONG TERM...FRIDAY THROUGH MONDAY...
THE MAIN EXTENDED FORECAST ISSUE CONTINUES TO BE THE STRENGTH AND
TRACK OF A PIECE OF ENERGY BREAKING OFF FROM THE NORTHERN CONUS FLOW
AND DROPPING INTO THE REGION FRIDAY AND SATURDAY. UPPER LOWS THAT
BREAK OFF FROM THE MAIN FLOW ARE INHERENTLY DIFFICULT TO PREDICT 4
DAYS OUT AS SUBTLE DIFFERENCES IN INITIALIZED MODEL FEATURES CAN
GREATLY AFFECT THE MODEL PROGS REGARDING THE EVENTUAL TRACK AND
STRENGTH OF THE LOW.

THE 12Z GFS AND 00Z ECMWF WERE IN GENERAL AGREEMENT WITH AN UPPER
LOW DIGGING THROUGH CALIFORNIA AND SETTING UP A DEFORMATION AXIS
OVER THE REGION WHICH WOULD BRING THE CHANCE FOR SHOWERS AND A FEW
THUNDERSTORMS FRIDAY AND SATURDAY. HOWEVER...THE 12Z ECMWF HAS COME
IN WITH A WEAKER OPEN UPPER TROUGH THAT WOULD OFFER NO PRECIPITATION
FOR THE CWA EXCEPT PERHAPS ACROSS FAR NORTHERN LASSEN AND WASHOE
COUNTIES. WITH ALL THIS IN MIND...I HAVE THROWN THE SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS OVER THE WHOLE CWA FRIDAY AND LINGERED
SLIGHT CHANCES OVER THE SOUTHERN AND EASTERN CWA SATURDAY (FOR THE
DEFORMATION AXIS IN THE 12Z GFS).

TEMPERATURE WISE...HIGHS WILL REMAIN WITH IN 5 DEGREES ON EITHER
SIDE OF AVERAGE THROUGH THE EXTENDED. SNYDER

AVIATION...
THUNDERSTORMS THE CONCERN FOR TODAY AND TUESDAY. THE HIGHEST
CONCENTRATION FOR STORMS THROUGH MID EVENING IS NORTH OF A SUSANVILLE
TO GERLACH LINE AND IN THE SIERRA FROM TAHOE SOUTH INTO MONO COUNTY...
WITH THE STRONGEST ONES LIKELY NORTH OF SUSANVILLE AND GERLACH. THE
STRONGEST STORMS WILL LIKELY BRING FREQUENT LIGHTNING...HALF INCH OR
SLIGHTLY LARGER HAIL...AND VERY HEAVY RAIN WITH TERRAIN OBSCURATION.

STORMS ON TUESDAY AFTERNOON AND EVENING SHOULD BE CONCENTRATED IN THE
SIERRA BUT WILL BE POSSIBLE ACROSS WESTERN NEVADA AND NORTHEAST
CALIFORNIA. FINALLY...WITH ALL THE MOISTURE AROUND FOG IS QUITE
POSSIBLE FOR KTRK/MARTIS VALLEY AREA AGAIN TONIGHT AND TUESDAY
MORNING. SNYDER

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
CA...NONE.
&&

HTTP://WEATHER.GOV/RENO
Hazardous weather outlook, Sep 12, 5:50 AM PDT, 20 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
550 AM PDT MON SEP 12 2011

CAZ070>073-NVZ001>005-130600-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
550 AM PDT MON SEP 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS CAN BE EXPECTED ACROSS THE EASTERN SIERRA AND
WESTERN NEVADA TODAY AND TONIGHT. THESE THUNDERSTORMS WILL BE SLOW
MOVING AND THE HEAVY RAINFALL ASSOCIATED WITH THESE STORMS MAY
CAUSE FLASH FLOODING. AS A RESULT...A FLASH FLOOD WATCH HAS BEEN
ISSUED. PLEASE REFER TO WGUS65 KREV RNOFFAREV FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE AGAIN TUESDAY AND WEDNESDAY WITH A
RETURN TO DRY CONDITIONS FOR THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER
SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER IN
ACCORDANCE WITH STANDARD OPERATING PROCEDURES.

O'HARA

HTTP://WEATHER.GOV/RENO

In the hours before

Local storm report, Sep 12, 11:49 PM PDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RENO NV
1149 PM PDT MON SEP 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     HEAVY RAIN       8 N CHESTER             40.42N 121.23W
09/12/2011  M0.92 INCH       PLUMAS             CA   MESONET

            0.92 INCHES OF RAIN MEASURED AT THE BOGARD RAWS STATION
            FROM 1400-1500 HOURS.

0316 PM     HEAVY RAIN       8 N CHESTER             40.42N 121.23W
09/12/2011  M1.17 INCH       PLUMAS             CA   DEPT OF HIGHWAYS

            ONE HOUR RAINFALL MEASURED AT CALTRANS BOGARD RWIS
            SENSOR.

0547 PM     HAIL             5 SSE BIEBER            41.04N 121.12W
09/12/2011  M0.50 INCH       LASSEN             CA   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED MARBLE SIZED HAIL
            ACCUMULATING ON THE GROUND SOUTH OF BIEBER. SPOTTER ALSO
            REPORTED CONTINUOUS LIGHTNING AND VERY HEAVY RAINFALL.

0548 PM     HAIL             BIEBER                  41.12N 121.14W
09/12/2011  M0.25 INCH       LASSEN             CA   FIRE DEPT/RESCUE

            CDF PERSONNEL IN BIEBER REPORTED PEA SIZED HAIL WITH VERY
            HEAVY RAINFALL. CONTINUOUS LIGHTNING WAS ALSO REPORTED.

&&

O'HARA

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 5:11 PM PDTSpecial Weather StatementREVLassen34 min
Sep 12, 5:28 PM PDTSevere Thunderstorm WarningREVLassen32 min
Sep 12, 5:58 PM PDTFlash Flood WarningREVLassen88 min
Sep 12, 5:46 PM PDTSpecial Weather StatementREV44 min
Sep 13, 4:16 PM PDTSpecial Weather StatementREVStorey59 min

Nearby

Flash Flood Watches in California, 2011Flash Flood Watches in Nevada, 2011Every flash flood watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.